Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 8 > A Proof to Beal’s Conjecture
< Back to Volume

A Proof to Beal’s Conjecture

Removed due to low scientific quality

Full Text PDF

Abstract:

In this paper, we provide computational results and a proof for Beal’s conjecture. We demonstrate that the common prime factor is intrinsic to this conjecture using the laws of powers. We show that the greatest common divisor is greater than 1 for the Beal’s conjecture.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 8)
Pages:
66-69
DOI:
10.18052/www.scipress.com/BMSA.8.66
Citation:
R. C. Thiagarajan "A Proof to Beal’s Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 66-69, 2014
Online since:
May 2014
Export:
Distribution: